HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

$L^q$ estimates of weak solutions to the stationary Stokes equations around a rotating body

Files in This Item:
pre691.pdf153.22 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83842

Title: $L^q$ estimates of weak solutions to the stationary Stokes equations around a rotating body
Authors: Hishida, Toshiaki Browse this author
Keywords: Stokes flow
rotating body
exterior domain
Lq estimate
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 691
Start Page: 1
End Page: 29
Abstract: We establish the existence, uniqueness and $L^q$ estimates of weak solutions to the stationary Stokes equations with rotation effect both in the whole space and in exterior domains. The equation arises from the study of viscous incompressible flows around a body that is rotating with a constant angular velocity, and it involves an important drift operator with unbounded variable coefficient that causes some difficulties.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69496
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University